# SDR SWAA2012053104488

- Difficulty date: May 21, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 43,739 hours, 25,499 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE 4TH RIB FROM I/B END CRACKED.  REMOVED AND REPLACED RIB PER SRM.
